Skip to Main content Skip to Navigation


...
hal-01610339v1  Journal articles
Jasmin Raissy. Polynomial skew-products in dimension 2: Bulging and Wandering Fatou components
Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2017, 10 (3), pp.441 - 450. ⟨10.1007/s40574-016-0101-1⟩
...
hal-01610395v1  Book sections
Jasmin Raissy. The Julia-Wolff-Carathéodory theorem and its generalizations
Filippo Bracci, Jisoo Byun, Hervé Gaussier, Kengo Hirachi, Kang-Tae Kim, Nikolay Shcherbina. Complex analysis and geometry, 144, Springer, pp.281-293, 2015, Springer Proceedings in Mathematics & Statistics, 978-4431562696. ⟨10.1007/978-4-431-55744-9_21⟩
...
hal-01610414v1  Journal articles
Matthieu AstorgXavier BuffRomain DujardinHan PetersJasmin Raissy. A two-dimensional polynomial mapping with a wandering Fatou component
Annals of Mathematics, Princeton University, Department of Mathematics, 2016, 184 (1), pp.263-313. ⟨10.4007/annals.2016.184.1.2⟩
...
hal-01610760v1  Journal articles
Marco AbateJasmin Raissy. Skew Carleson measures in strongly pseudoconvex domains
Complex Analysis and Operator Theory, Springer Verlag, 2018, ⟨10.1007/s11785-018-0823-4⟩
...
tel-01928166v1  Habilitation à diriger des recherches
Jasmin Raissy. A local approach to holomorphic dynamics in higher dimension
Dynamical Systems [math.DS]. Université Toulouse 3 - Paul Sabatier, 2018
...
hal-00968290v1  Journal articles
Jasmin RaissyLiz Vivas. Dynamics of two-resonant biholomorphisms
Mathematical Research Letters, 2013, 20 (4), pp.757 - 771. ⟨10.4310/MRL.2013.v20.n4.a11⟩
...
hal-00968292v1  Journal articles
Marco AbateJasmin Raissy. A Julia-Wolff-Carathéodory theorem for infinitesimal generators in the unit ball
Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (8), pp.5415 - 5431. ⟨10.1090/tran/6535⟩
...
hal-01610343v1  Journal articles
Jasmin RaissyHan Peters. Fatou components of elliptic polynomial skew products
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2017, https://doi.org/10.1017/etds.2017.112
...
hal-00968287v1  Journal articles
Marco AbateJasmin Raissy. Wolff-Denjoy theorems in nonsmooth convex domains
Annali di Matematica Pura ed Applicata, Springer Verlag, 2014, 193 (5), pp.1503--1518. ⟨10.1007/s10231-013-0341-y⟩